Characterizations for the Nonsingular Integral Operator and its Commutators on Generalized Orlicz-Morrey Spaces

A. Eroglu, V. S. Guliyev, M. N. Omarova

Abstract


LaTeX4Web 1.4 OUTPUTWe show continuity in generalized Orlicz-Morrey spaces MF,j(Rn+) of nonsingular integral operators and its commutators with BMO functions. We shall give necessary and sufficient conditions for the boundedness of the nonsingular integral operator and its commutators on generalized Orlicz-Morrey spaces MF,j(Rn+).

Keywords


Generalized Orlicz-Morrey spaces; nonsingular integral; commutator; BMO

Full Text:

PDF

References


A. Akbulut, V. H. Hamzayev, Z. V. Safarov, Rough fractional multilinear

integral operators on generalized weighted Morrey space, Azerb. J. Math. 6

(2) (2016), 128-142.

C. Bennett and R. Sharpley, Interpolation of operators, Academic Press,

Boston, 1988.

V. Burenkov, A. Gogatishvili, V.S. Guliyev, R. Mustafayev, Boundedness of

the fractional maximal operator in local Morrey-type spaces, Complex Var.

Elliptic Equ. 55 (8-10) (2010), 739-758.

F. Chiarenza, M. Frasca, P. Longo, Interior W2;p-estimates for nondi-

vergence ellipic equations with discontinuous coecients, Ricerche Mat. 40

(1991), 149-168.

F. Chiarenza, M. Frasca, P. Longo, W2;p-solvability of Dirichlet problem for

nondivergence ellipic equations with VMO coecients, Trans. Amer. Math.

Soc. 336 (1993), 841-853.

F. Deringoz, V.S. Guliyev, S. Samko, Boundedness of maximal and singular

operators on generalized Orlicz-Morrey spaces. Operator Theory, Operator

Algebras and Applications, Series: Operator Theory: Advances and Applications

Vol. 242 (2014), 139-158.

F. Deringoz, V.S. Guliyev, S.G. Hasanov, A characterization for Adams type

boundedness of the fractional maximal operator on generalized Orlicz-Morrey

spaces, arXiv:1610.09823

A. Eroglu, Boundedness of fractional oscillatory integral operators and their

commutators on generalized Morrey spaces, Bound. Value Probl. 2013,

:70, 12 pp.

S. Gala, Y. Sawano and H. Tanaka, A remark on two generalized Orlicz-

Morrey spaces, J. Approx. Theory 98 (2015), 1-9.

V.S. Guliyev, Boundedness of the maximal, potential and singular operators

in the generalized Morrey spaces, J. Inequal. Appl. Art. ID 503948, 20 pp

(2009)

V.S. Guliyev, Generalized local Morrey spaces and fractional integral opera-

tors with rough kernel, J. Math. Sci. (N. Y.) 193 (2) (2013), 211-227.

V.S. Guliyev, S.S. Aliyev, T. Karaman, P.S. Shukurov, Boundedness of sub-

linear operators and commutators on generalized Morrey space, Int. Eq. Op.

Theory. 71 (3) (2011), 327-355.

V.S. Guliyev, Local generalized Morrey spaces and singular integrals with

rough kernel, Azerb. J. Math. 3 (2) (2013), 79-94.

V.S. Guliyev, F. Deringoz, J.J. Hasanov, -admissible singular operators and

their commutators on vanishing generalized Orlicz-Morrey spaces, J. Inequal.

Appl. 2014, 2014:143, 18 pp

V.S. Guliyev, F. Deringoz, On the Riesz potential and its commutators on

generalized Orlicz-Morrey spaces, J. Funct. Spaces. Article ID 617414, 11

pages (2014)

V.S. Guliyev, S.G. Hasanov, Y. Sawano, T. Noi, Non-smooth atomic decom-

positions for generalized Orlicz-Morrey spaces of the third kind, Acta Appl.

Math. 145 (1) (2016), 133-174.

V.S. Guliyev, M. N. Omarova, Multilinear singular and fractional integral op-

erators on generalized weighted Morrey spaces, Azerb. J. Math. 5 (1) (2015),

-132.

D.I. Hakim, Y. Sawano, T. Shimomura, Boundedness of generalized fractional

integral operators from the Morrey space L1;(X; ) to the Campanato

space L1;(X; ) over non-doubling measure spaces, Azerb. J. Math. 6 (2)

(2016), 117-122.

F.John, L.Nirenberg, On functions of bounded mean osillation, Comm. Pure

Appl. Math. 14 (1961), 415-426.

S. Janson, Mean oscillation and commutators of singular integral operators,

Ark. Mat. 16 (1978), 263-270.

M. Izuki, Y. Sawano, Variable Lebesgue norm estimates for BMO functions,

Czechoslovak Math. J. 62 (3) (137) (2012), 717-727.

Kokilashvilli, J. and Krbec, M., Weighted Inequalities in Lorentz and Orlicz

spaces, World Scientic (1991).

Krasnoselskii, M.A., Rutickii, Ya. B.: Convex Functions and Orlicz Spaces.

English translation P. Noordho Ltd., Groningen, (1961).

PeiDe Liu, YouLiang Hou, and MaoFa Wang, Weak Orlicz space and its

applications to the martingale theory, Science China Mathematics 53 (4)

(2010), 905-916.

T. Mizuhara, Boundedness of some classical operators on generalized Morrey

spaces, Harmonic Analysis, ICM 90 Statellite Proceedings, Springer, Tokyo.

(1991), 183-189.

C.B. Morrey, On the solutions of quasi-linear elliptic partial dierential

equations, Trans. Amer. Math. Soc. 43 (1938), 126-166.

E. Nakai, Hardy-Littlewood maximal operator, singular integral operators,

and the Riesz potential on generalized Morrey spaces, Math. Nachr. 166

(1994) 95-103.

E. Nakai, Generalized fractional integrals on Orlicz-Morrey spaces, In: Banach

and Function Spaces. (Kitakyushu, 2003), Yokohama Publishers, Yokohama,

(2004), 323-333.

E. Nakai, Orlicz-Morrey spaces and Hardy{Littlewood maximal function, Studia

Math. 188 (2008), 193-221.

E. Nakai, Orlicz-Morrey spaces and their preduals, in: Banach and Function

spaces (Kitakyushu, 2009) Yokohama Publ. Yokohama (2011) 187-205.

Orlicz, W., Uber eine gewisse Klasse von Raumen vom Typus B, Bull. Acad.

Polon. A (1932), 207-220. ; reprinted in: Collected Papers, PWN, Warszawa

(1988), 217-230.

Orlicz, W., Uber Raume (LM), Bull. Acad. Polon. A (1936), 93-107. ;

reprinted in: Collected Papers, PWN, Warszawa (1988), 345-359.

Y. Sawano, A Handbook of Harmonic Analysis, Tokyo, 2011.

Y. Sawano, S. Sugano and H. Tanaka, Orlicz-Morrey spaces and fractional

operators, Potential Anal. 36 (4) (2012), 517-556.


Refbacks

  • There are currently no refbacks.


free counters